Is there any relief from the distended belly caused by my fluid buildup. I start chemo in 2 weeks. The large amount of fluid buildup makes my life miserable. Surely there is something I can do to relieve the pressure.
My wife is undergoing her second 3 week Doxol roound and is experiancing EXTREME adominal (abdominal) pain (and Nausia) None of the literature describing the side effects of Doxol list abdominal pain. I'm wondering if perhaps she is experiance a buidup of abdominal fluid. Does anyone now if this is something that happens with this chemo? and if so, should she schedule an emergancey doctors appointment? Thank you
I was diagnosed in June and have since had four 'taps' of the ascites fluid. The first removed 8.5 litres of fluid, 25 days later they took away 11 litres of fluid, 25 days after 7.5 litres.
After my first Chemo (taxol.Carboplatin)I went 45 days before the next drain which unfortunately was messed up rather as the tube came apart in the night and I had about ten hours during which there was no flow as the tap had not been switch on again so I left hospital half finished after 4.5 litres had been taken off. (They needed my bed - UK NHS hospital)
My second chemo came to a halt as I had a bad reaction to Taxol so
am now just on Carboplatin. I have just made an appointment for next week for another 'tap' - earlier than I would have done but my son is getting married on the 11th of Nov. and I want to be as comfortable as possible.
Chemo is supposed to help dry up the ascites and my first dose did. I hope it wasn't just the Taxol as I can't have it again.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.